# SDR CA001207022

- Difficulty date: November 17, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: F34PB6224A
- Condition: Inoperative
- Location: Air Distribution
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DUE TO COOLING DIFFICULTIES A TEMPORARY LOSS OF COMMUNICATION ON COMM NR 1 AND COMM NR 2 WAS EXPERIENCED ON APPROACH INTO YVR FOR APPROXIMATELY 15 MINUTES.
